A Note of the Strong Law of Large Numbers for Weighted Sums of Negatively Dependent Random Variables
Commun. Korean Math. Soc. 1998 Vol. 13, No. 4, 855-863
S. W. Lee, T. S. Kim, H. C. Kim
Wonkwang University, Wonkwang University, Deabul University
Abstract : Some conditions on the strong law of large numbers for weighted sums of negative quadrant dependent random variables are studied. The almost sure convergence of weighted sums of negatively associated random variables is also established, and then it is utilized to obtain strong laws of large numbers for weighted averages of negatively associated random variables.
Keywords : strong law of large numbers, almost sure convergence, negative quadrant dependent random variables, negatively associated random variables, weighted averages
MSC numbers : 60F15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd